About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 934060, 8 pages
http://dx.doi.org/10.1155/2013/934060
Research Article

Homotopy Perturbation Method for Fractional Gas Dynamics Equation Using Sumudu Transform

1Department of Mathematics, Jagannath University, Rampura, Chaksu, Jaipur, Rajasthan 303901, India
2Department of Mathematics, Jagannath Gupta Institute of Engineering & Technology, Jaipur, Rajasthan 302022, India
3Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia

Received 12 September 2012; Revised 19 November 2012; Accepted 6 December 2012

Academic Editor: Lan Xu

Copyright © 2013 Jagdev Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jagdev Singh, Devendra Kumar, and A. Kılıçman, “Homotopy Perturbation Method for Fractional Gas Dynamics Equation Using Sumudu Transform,” Abstract and Applied Analysis, vol. 2013, Article ID 934060, 8 pages, 2013. doi:10.1155/2013/934060